# SDR 20010322CW015

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: General aviation
- Aircraft: N911NW
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5082
- Engine: Allsn 250C20F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spline Adapter
- Part number: E230397911
- Part serial: DG7064
- Condition: Cracked
- Location: Gearbox
- Part time: 555 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE ASSEMBLY FOR OIL LEAKS.  REMOVED COMPRESSOR AND TURBINE FROM GEAR BOX TO REPLACE SEALS AND ORINGS.  INSPECTION OF SPLINE ADAPTOR FOUND CRACK RUNNING APPROX 340 DEGREES AROUND ADAPTOR.  TOTAL TIME ON PART IS 555.3 SINCE LAST OVERHAUL AT WHICH TIME THE ADAPTOR WAS REPLACED.  CAUSE OF CRACK UNKNOWN AT THIS TIME.
